# SDR MWEA00534

- Difficulty date: June 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 954000211
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LEFT PYLON LEADING EDGE INBOARD UPPER ATTACH ANGLE IS CRACKED WHERE PYLON MEETS FUSELAGE.  MAINTENANCE FABRICATED AND INSTALLED NEW ANGLE.  (X)
